# SDR HNAA2013030100100

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 61,156 hours, 68,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LEVEL EMERGENCY EXIT LIGHT IS INOPERATIVE AT ROW 2 AND ROW 4.  R & R EMERGENCY LIGHT BULB IAW 33-51-00.
